×

Found 2,457 Documents (Results 1–100)

100
MathJax

Hamiltonian perturbation theory for ultra-differentiable functions. (English) Zbl 07403464

Memoirs of the American Mathematical Society 1319. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4691-8/pbk; 978-1-4704-6526-1/ebook). v, 89 p. (2021).
MSC:  37-02 37K55 37J40
PDF BibTeX XML Cite
Full Text: DOI arXiv

Lyapunov functions and asymptotics at infinity of solutions of equations that are close to Hamiltonian equations. (English. Russian original) Zbl 1482.37053

J. Math. Sci., New York 258, No. 1, 97-109 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 163, 96-107 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Exponential stability of fast driven systems, with an application to celestial mechanics. (English) Zbl 1472.34104

PDF BibTeX XML Cite
Full Text: DOI arXiv

Partial preservation of frequencies and Floquet exponents of invariant tori in the reversible KAM context 2. (English. Russian original) Zbl 1462.37074

J. Math. Sci., New York 253, No. 5, 730-753 (2021); translation from Sovrem. Mat., Fundam. Napravl. 63, No. 3, 546-541 (2017).
MSC:  37J40 70H08 70K43
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software